# SDR 2008UALA01845

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 51,747 hours, 9,861 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT AT SEAT 25C INOP.  REPLACED LAMP.  OP CHK'D OKAY.
